MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device failed to capture/retrieve.A transcatheter aortic valve replacement procedure was being performed with use of a sentinel cerebral protection system (cps) for embolic protection.The sentinel cps was prepared without issue, inserted and advanced to the intended location.The distal filter was deployed and, in an attempt to recapture for repositioning, the distal filter would not pull back into the sheath and appeared stuck.After multiple attempts to recapture the distal filter, the physician removed the sentinel cps from the patient.A second sentinel cps was used successfully to complete the procedure.There were no patient complications.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23584564
Report Number2124215-2025-82780
Device Sequence Number21181713
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)270627(10)36855267
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0036855267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/18/2025
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown